Latest update - Electrolytes came back OK...nothing earth shattering. Tried to compare to baseline and everything looks OK. Only thing that went lower is the Creatinine (from .7 to .57 - which is the bottom end of normal) Not sure what that measures. The creatine kinase, total was low at 23 - 1 lower than normal...so I supposed normal.
Stress test was today. The cardiologist said "the ticker looks great". QT is shortened as it should be. Heart rate was good. Lasted 9 minutes (which is what they wanted me to do).
However, while on the treadmill, got EXTREMELY dizzy - and have been. When the palpiations were around, I felt lightheaded. Thankfully, the palpitations have gone away for the most part (HOORAY) but the lightheadedness and dizziness are still there when I talk for an extended period of time or walk around or try to do any physical activities with my boys.
So - for those on tasigna...anyone have dizziness or lightheadedness??? I'm still exhausted starting around 4:00 - 4:30 each day. Been on the tasigna for about 3 months. Also having a little achiness in my legs - nothing unbearable - but just another "hm...wonder what that's from?" thought.
I'm heading back for 3 month checkup next Friday - so the list for the hemalogolist is growing...
Thanks as always!!!